# SDR VTZA98014

- Difficulty date: January 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N323UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41059
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG132256
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-ROC - FLT 6365 - DURING TAKEOFF, EXPERIENCED A DISCREPANCY WITH THE RED GEAR INTRANSIT LIGHT ILLUMINATION ON GEAR UP ACTIVATION.  AIRCRAFT RETURNED TO IAD WHERE MAINTENANCE WAS DISPATCHED AND FOUND THAT THE LEFT MLG UPLOCK MICROSWITCH HAD FAILED.  MAINTENANCE REMOVED AND REPLACED THE LEFT MGL UPLOCK MICROSWITCH AND PERFORMED THE REQUIRE CHECKS.  AIRCRAFT WAS THEN RELEASED FOR SERVICE.  (M)
